# SDR AWXA200700372

- Difficulty date: March 9, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 69353654
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED MAIN CABIN SUPPORT ANGLE, BS 380 - BS 400, BL 0, WL 208.1.  REPLACED MAIN CABIN SUPPORT ANGLE, BS 380 - BS 400, BL 0, WL 208.1 IAW B737-300 SRM 51-40-02 AND 51-40-05.
